# SDR ASAA2017112022656

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,549 hours, 12,090 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 010707458
- Condition: Failed
- Location: Boost Pump
- Part time: 40,563 hours, 12,098 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE CAUTION MESSAGE DURING FLIGHT WITH 8.0 FUEL QTY IN CENTER TANK. COMPLIED WITH QRH, LEFT PUMP SELECTED OFF.  ACFT GROUNDED. REMOVED AND REPLACED MOTOR IMPELLER BOOST PUMP IAW AMM 28-22-41. OPS, AND LEAK CHECKED GOOD.
